RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 160, Number 1  


Nonlinear Physics: Theory and Experiment V
Topological excitations in a two-dimensional spin system with high spin $s\ge1$
Yu. N. Bernatskaya, P. I. Holod
4
A class of multidimensional integrable hierarchies and their reductions
L. V. Bogdanov
15
Exact solutions of a generalized Boussinesq equation
M. S. Bruzón
23
Gauge-invariant description of several $(2+1)$-dimensional integrable nonlinear evolution equations
V. G. Dubrovskii, A. V. Gramolin
35
Stability of dark screening solitons in photorefractive media
M. Facao, M. I. Carvalho
49
Quantum phase problem for harmonic and time-dependent oscillator systems
M. Gianfreda, G. Landolfi, M. G. A. Paris
59
Lattice structure of baby skyrmions
I. Hen, M. Karliner
69
Discrete baby and three-dimensional skyrmions
T. A. Ioannidou, P. G. Kevrekidis
84
Equations of the Camassa–Holm Hierarchy
R. I. Ivanov
93
Autoresonant asymptotics in an oscillating system with weak dissipation
L. A. Kalyakin, M. A. Shamsutdinov
102
A few- and subcycle pulse evolution equation in a cubic nonlinear medium
A. Kumar
112
Quantum corrections to static solutions of the sine-Gordon and Nahm models via a generalized zeta function
S. B. Leble
122
Chiral solitons in a quantum potential
Lee Jyh-Hao, O. K. Pashaev
133
Quantum Fourier transform and tomographic Rényi entropic inequalities
M. A. Man'ko, V. I. Man'ko
143
Proper versus improper mixtures: Toward a quaternionic quantum mechanics
F. Masillo, G. Scolarici, S. Sozzo
157
Seeking (and finding) Lagrangians
M. C. Nucci
168
Relativistic Burgers and nonlinear Schrödinger equations
O. K. Pashaev
178
Spectral analysis of the elliptic sine-Gordon equation in the quarter plane
B. Pelloni
189
Infinite conservation laws for differential systems
V. Rosenhaus
202
Remarks on alternative Hermitian structures for composite quantum systems
G. Scolarici
211
Bloch Hamiltonians and topologically ordered states
V. A. Verbus, L. Martina, A. P. Protogenov
220
Madelung fluid description of the generalized derivative nonlinear Schrödinger equation: Special solutions and their stability
A. Visinescu, D. Grecu, R. Fedele, S. De Nicola
229
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019